# SDR SWAA2022020160373

- Difficulty date: October 3, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 32,332 hours, 19,202 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER COUNTER BALANCE WEIGHT SHOWS SIGNS OF CORROSION. / REMOVED AND REPLACED RUDDER BALANCE ARM WEIGHT PER CMM 55-40-09. SEE SUBTASKS AND WIPS FOR INDIVIDUAL SIGNOFFS
